Graph imperfection with a co-site constraint

S Gerke, C McDiarmid

Research output: Contribution to journalArticlepeer-review

54 Downloads (Pure)
Original languageEnglish
Pages (from-to)403-425
Number of pages23
JournalSIAM Journal on Discrete Mathematics
Volume17
Issue number3
DOIs
Publication statusPublished - 2004

Keywords

  • imperfection ratio
  • generalized graph coloring
  • perfect graphs
  • channel assignment
  • CHANNEL ASSIGNMENT
  • CHROMATIC-NUMBERS
  • INDEPENDENCE

Cite this